# SDR REXA2017052700669

- Difficulty date: May 27, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R HAS CORROSION BETWEEN BS 310 AND 280, IN THE FWD E & E BAY.  REMOVED & REPLACED THE STRINGER IAW SRM 51-42-06.
